# SDR SIMA20250419003

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,418 hours, 15,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE CORROSION FOUND @ Y+276 BETWEEN FR 13 AND 14 (LEVEL 2 CORROSION) (MAJOR REPAIR). REMOVED CORROSION ON FWD FUSELAGE SEAT TRACK UPPER FLANGE AT Y+276 BETWEEN FR 13 AND 14 PER EMB-175 SRM 51-10-03 (ETN-GN-51-008). BLENDED AREA MEASURES L=1.66? W=1.05? H=0.31? REMAINING THICKNESS= 0.039.? ORIGINAL MATERIAL THICKNESS IS 0.070? PER EMB-175 SRMI 53-10-10 (ITEM 190) AND SM-589-MP1.1.056 (T). MAX. MATERIAL REMOVED (H) ALLOWED IS 0.020? (29%) AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-10-1-/AD-1 TABLE 102 FIGURE 101 SHEET 4. REMOVED FWD RH SEAT TRACK FROM FRS 12-20 PER EMB-175 SRM 51-40-08. ORDERED AND RECEIVED NEW FWD R/ H SEAT TRACK PN# 170-03263-001. LOCATED, DRILLED, AND TREATED HOLES IN RH FWD SEAT TRACK AT FRS 12-20 PER EMB-175 SRM 51-40-02, AND EMB-175 SRM 51-23-04. RESTORED FINISH TO FWD RH SEAT TRACK ETN-EJ-51-015 PER EMB-175 SRM 51-23-06, PER EMB-175 CPM 55-21-00. REMOVED AND REPLACED FWD RH SEAT TRACK AT +276 BETWEEN FRS 12-20 PER EMB-175 SRM 51-40-08. SEE WIPS AND TASKS FOR WORK STEPS ACCOMPLISHED.
